Will it ever get better?
Ive been taking this pill for about 2 weeks... my only complaint is the ACNE?
Added 13 Feb 2010:
someone please help me! Ive never been one to have any sort of major acne problems before. I will stay on this pill IF I have I know the acne will get better!
Acne may be a side-effect of the pill you are taking.
Did you have any signs of acne before you started?
If it is bothering you go back to your doctor. He / she may decide to try you on another oral contraceptive with a lower dose of progestin (often responsible for causing acne).
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2011 • 2 answers
Posted 23 Sep 2013 • 1 answer
Posted 28 Jul 2014 • 1 answer
Posted 27 Feb 2016 • 0 answers
Posted 6 May 2016 • 0 answers